MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Codes Difficult to Flush (1251); Pacing Problem (1439); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is going to be returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint id# (b)(4).
 
Event or Problem Description
It was reported by hospital that mega 8fr 50cc iab that a strange wave form noted when started.Unable to withdraw blood from line.Not able to flush.No harm and injury reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields b4, d4, lot number, expiry date, d9, g3, g6, h2, h3, h4, h6, type of investigation, investigation findings, investigation conclusions, h11.Corrected field d4 udi number.(b)(6).Since the product is not returned based on the limited details provided by the user the exact cause of this particular event was not able to be identified however causes of difficult or unable to monitor pressure difficult or unable to flush can include one or more of the following: difficult or unable to monitor arterial pressure.A condition in which the intraaortic balloon pump iabp cannot obtain a reliable arterial pressure waveform due to issues such as the following catheter lumen obstruction eg clot kink or lumen damage setup or equipment problems eg improper zeroing air bubbles damping loose connections or patient related factors like low pulse pressure or arrhythmias in these situations the arterial signal becomes inaccurate or unusable for safe iabp operation signs of damping.Flattened waveform with loss of the sharp systolic upstroke.Reduced pulse pressure narrow difference between systolic and diastolic.Loss of the dicrotic notch or a smoothed rounded appearance.Delayed or sluggish waveform response during fast flush or square wave testing.Causes of arterial pressure.Blood clot thrombus formation within the inner lumen.A break in the inner lumen.A kink in the inner lumen.Transducer not zeroed or vented properly.Overdamped or flat arterial pressure waveform due to bubbles or excessive tubing compliance.Loose or incorrect pressure cable connections.Patient condition low pulse pressure arrhythmias.Offlabel use.Clotted inner lumen.Clotted inner lumen is a blockage of the catheters inner channel and it is typically caused by blood clot thrombus formation within that lumen when the inner lumen becomes occluded by a blood clot it can no longer transmit accurate arterial pressure the inner lumen of an iab catheter serves the purpose of monitoring the arterial pressure waveforms.Causes of clotted inner lumen: inadequate flushing of the inner lumen, kink in the inner lumen, iab remaining inactivestandby for more than 30 minutes, when the inner lumen gets clotted in all iab products where the inner lumen is used to monitor arterial pressure waveforms a clot within the lumen can result in either inaccurate or dampened arterial pressure waveforms.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24364544
Report Number2248146-2026-0000704
Device Sequence Number9678837
Product Code DSP
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000429073
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/14/2026
08/28/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/14/2026
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown